# SDR AALA2018073109021

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57,428 hours, 25,109 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FLIGHT ATTENDANTS REPORTED FUMES IN THE CABIN. FIRST CALL RECEIVED WHILE CLIMBED THROUGH 9,000 FT. PERFORMED QRC FOR SMOKE, AVIONICS SMOKE, FUMES TRANSITION TO QRH, AIRCRAFT ODOR, TOXIC SUB, VOL LIQ CHECKLIST.  THE FUMES NEVER FULLY DISAPATED, RETURNED TO DEPARTURE. EMERGENCY DECLEARED. THE AIRCRAFT WAS GROUNDED.  ARFF EVALUATED THE ACFT,  PROCEDED TO GATE AND THE FUMES WERE STRONGER IN CABIN AFT OF FIRST CLASS,  STRONGEST IN REAR GALLEY AND AFT LAVATORY AREA.  ON INSPECTION,  DISCOVERED OIL DRIP FROM THE NR 1 ENGINE AFT PYLON.   FOUND THE CASE DRAIN OIL LINE B-NUT LOOSE.  SECURED THE B-NUT.
